[an error occurred while processing this directive]

Applied Mathematics and Mechanics (English Edition) ›› 1994, Vol. 15 ›› Issue (7): 601-604.

• 论文 •    下一篇

EQUILIBRIUM IN Abstract ECONOMICS WITH A NON-COMPACTINFINITE DIMENSIONAL STRATEGY SPACE

丁协平1, 庄德铭2   

  1. 1. Sichuan Norrnal University, Chengdu;
    2. Mouni Saint Fincent Universigiy, Canada
  • 收稿日期:1993-09-01 出版日期:1994-07-18 发布日期:1994-07-18
  • 基金资助:

    Project partally supported by National Nature Science Foundation of China and by Mount Saint Vincent University internal research grant;Project partially supported by NSERC of Canada and Mount Saint Vincent University internal research grant.

EQUILIBRIUM IN Abstract ECONOMICS WITH A NON-COMPACTINFINITE DIMENSIONAL STRATEGY SPACE

Ding Xie-ping1, Zhuang De-ming2   

  1. 1. Sichuan Norrnal University, Chengdu;
    2. Mouni Saint Fincent Universigiy, Canada
  • Received:1993-09-01 Online:1994-07-18 Published:1994-07-18
  • Supported by:

    Project partally supported by National Nature Science Foundation of China and by Mount Saint Vincent University internal research grant;Project partially supported by NSERC of Canada and Mount Saint Vincent University internal research grant.

摘要: We generalize an existence theorem of equilibrium of abstract economics by Tulcea to a non-compact strategy, space. Our theorem also improves a recent result ofTian.

关键词: non-Newtonian fluid, nonlinear stability, plane Poiseuillc flow, abstract economics, equilibrium, Ci-majorized

Abstract: We generalize an existence theorem of equilibrium of abstract economics by Tulcea to a non-compact strategy, space. Our theorem also improves a recent result ofTian.

Key words: non-Newtonian fluid, nonlinear stability, plane Poiseuillc flow, abstract economics, equilibrium, Ci-majorized